# SDR RAIA990525

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernitherm
- Part number: L8523427
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7215 - STL - LEFT ENGINE OIL TEMP AT RED LINE.  MAINTENANCE REPLACED LEFT ENGINE OIL COOLER VERNITHERM.  (M)
